| Catalog Number |
TSM-360 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "right side potential rupture confirmed with mammogram, capsular contracture baker grade iii and implant removal from textured to smooth due to the concerns of the product.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iii.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d.6b, h6.
Event or Problem Description
Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: - capsular contracture: unable to observe as it is not related to the manufacturing process.- anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.- rupture: not observed.As per the investigation procedure observed wear abrasion, deformation and creases completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b6; d4; d9; h3; h4; h6.
Event or Problem Description
Healthcare professional reported right side rupture, textured device, and capsular contracture, baker grade iii.Device has been explanted.